Red spots on the thigh can occur due to allergies, insect bite, and can also be seen in certain skin conditions. Some sexually transmitted diseases, such as genital herpes, can produce red bumps on the skin. Red spots on the thigh can occur with rashes, blisters, and scaly patches. Jock itch, contact dermatitis, and heat rash are some other conditions causing red spots on the inner thigh.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am having a problem with dry skin and rashes. I have a history of atopic eczema on the neck for which I am applying Flutivate cream. 4 weeks back some red rashes started coming up with itching. I thought it is because of dry skin, so I applied coconut oil and moisturizer. The redness ha... Read Full »
Answer: Hi, Welcome to icliniq.com. Please share in detail about the onset, progression, and duration of the rash. Is popliteal fossa (shallow depression behind knee joint) or antecubital fossa involved? What is the predominant complaint? Is it itching or burning? Do you have any rash over your thig... Read Full »
Query: Hello doctor, I found 8-10 red spots on my upper right thigh and a few weaker spots on the right and left leg. They are not itchy. I noticed them just this morning.The spots are red in color. Their size is about 1/16" to 1/8" diameter. I am taking Flonase since last week. Should I quit taking it? W... Read Full »
Answer: Hi, Welcome to icliniq.com. I have viewed the pictures (attachment removed to protect patient identity) It is a case of papular urticaria, a type of insect hypersensitivity reaction with irritant dermatitis. It is a very common problem and harmless too. It has nothing to do with Flonase (Fluticas... Read Full »
Query: Hello doctor, I have been suffering from a fungal infection in the inner thighs for more than a month now. I used Terbinaforce tablets. For a month now, I am using only Sebifin cream. But I cannot see much improvement. Can you please suggest me any better treatmen... Read Full »
Answer: Hello, Welcome to icliniq.com. Fungal infections usually take two months to resolve completely provided you take proper dose of medicine for the prescribed duration. Terbinaforce (Terbinafine) is a good antifungal. Both tablets Terbinaforce and Sebifin (Terbinafine) cream have the same drug inside... Read Full »